, Volume 43, Issue 2, pp 242-246

Averaging of stochastic systems of integral-differential equations with ≪Poisson noise≫

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An analog of N. N. Bogolyubov's theorem is proved concerning averaging, on a finite time interval, of a system of integral-differential equations with a ≪Poisson noise≫.

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 2, pp. 273–277, February, 1991.